# SDR 2003FA0001123

- Difficulty date: October 21, 2003
- Submitted: November 4, 2003
- Operation: General aviation
- Aircraft: N863AF
- Make and model: Grob G 120A
- Aircraft serial: 85003
- Engine: Lyc IO540*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Diode
- Part number: 120A9491105AV
- Part serial: 0234014
- Condition: Shorted
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, WHEN GEAR IS INTRANSIT, HYDRAULIC PRESSURE ANNUNCIATOR LIGHT ILLUMINATES.  CAUSE OF MALFUNCTION IS UNKNOWN.  NO RECOMMENDATION AT THIS TIME.
